Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 55, NWS Denver/Boulder, CO

June 29, 2023Denver County, Jefferson County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 29, 2023, 4:07 PM MDT for Denver County, Jefferson County, Colorado. It was in force for 113 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2023, 4:07 PM MDT (22:07 UTC)
Expired
Jun 29, 2023, 6:00 PM MDT
In force
113 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Denver County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 40 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 4:20 PM MDTFLASH FLOOD2 Ene Mountain View, COCar stranded on Interstate 70 below Federal Blvd overpass, with approximately 1 foot of water covering several lanes.
Jun 29, 4:20 PM MDTFLASH FLOOD2 Ene Mountain View, COCar stranded on Interstate 70 below Federal Blvd overpass, with approximately 1 foot of water covering several lanes.
Jun 29, 4:20 PM MDTFLASH FLOOD2 Ene Mountain View, COCar stranded on Interstate 70 below Federal Blvd overpass, with approximately 1 foot of water covering several lanes.
Jun 29, 4:21 PM MDTFLASH FLOOD2 Wnw Denver, COCorrects time of report. Water at least 1 foot deep at 23rd and I-25.
Jun 29, 4:21 PM MDTFLASH FLOOD2 Wnw Denver, COCorrects time of report. Water at least 1 foot deep at 23rd and I-25.
Jun 29, 4:21 PM MDTFLASH FLOOD2 Wnw Denver, COCorrects time of report. Water at least 1 foot deep at 23rd and I-25.
Jun 29, 4:30 PM MDTFLOOD2 Ese Mountain View, COExtensive street flooding with water depth estimated at 1 to 2 feet, covering entire intersection and sidewalks.
Jun 29, 4:30 PM MDTFLOOD2 Ese Mountain View, COExtensive street flooding with water depth estimated at 1 to 2 feet, covering entire intersection and sidewalks.
Jun 29, 5:21 PM MDTFLASH FLOOD2 Wnw Denver, COWater at least 1 foot deep at 23rd and I-25.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.1 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2750 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

214 
WGUS55 KBOU 292207
FFWBOU
COC031-059-300000-
/O.NEW.KBOU.FF.W.0055.230629T2207Z-230630T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
407 PM MDT Thu Jun 29 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  Northeastern Jefferson County in central Colorado...
  Northwestern Denver County in northeastern Colorado...

* Until 600 PM MDT.

* At 407 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Northwestern Denver, northeastern Lakewood, southeastern Arvada, 
  southern Commerce City, eastern Wheat Ridge, Edgewater and 
  Mountain View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, highways, streets, underpasses, drainage areas 
and other low lying spots.

&&

LAT...LON 3969 10509 3975 10514 3979 10508 3979 10505
      3979 10504 3979 10503 3979 10502 3979 10498
      3980 10497 3979 10497 3979 10494 3979 10493
      3977 10492 3974 10499 3972 10502

FLASH FLOOD...RADAR INDICATED

$$

Barjenbruch
2 follow-up statements
741 
WGUS75 KBOU 292240
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
440 PM MDT Thu Jun 29 2023

COC031-059-300000-
/O.CON.KBOU.FF.W.0055.000000T0000Z-230630T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Denver CO-Jefferson CO-
440 PM MDT Thu Jun 29 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING 
FOR NORTHEASTERN JEFFERSON AND NORTHWEST DENVER COUNTIES...

At 440 PM MDT, Radar indicated that thunderstorms with torrential 
rain and hail had moved out of the immediate Flash Flood Warning 
area. Between 1 and 2 inches of rain had fallen. Flash flooding is 
already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters and broadcast media reported.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Northwestern Denver, northeastern Lakewood, southeastern Arvada, 
  southern Commerce City, eastern Wheat Ridge, Edgewater and 
  Mountain View.

Flash flooding was earlier reported at 23rd avenue and I-25 in 
Denver, as well as I70 near the Federal Boulevard overpass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, highways, streets, underpasses, drainage areas 
and other low lying spots.

&&

LAT...LON 3969 10509 3975 10514 3979 10508 3979 10505
      3979 10504 3979 10503 3979 10502 3979 10498
      3980 10497 3979 10497 3979 10494 3979 10493
      3977 10492 3974 10499 3972 10502

FLASH FLOOD...OBSERVED

$$

Barjenbruch
456 
WGUS75 KBOU 292353
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
553 PM MDT Thu Jun 29 2023

COC031-059-300003-
/O.EXP.KBOU.FF.W.0055.000000T0000Z-230630T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Denver CO-Jefferson CO-
553 PM MDT Thu Jun 29 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR 
NORTHEASTERN JEFFERSON AND WEST CENTRAL DENVER COUNTIES...

Flood waters have receded and the heaviest rain has ended. 
Additional showers and thunderstorms will bring rain, but the 
immediate threat of flash flooding has ended. Please continue to 
heed remaining road closures.

LAT...LON 3969 10509 3975 10514 3979 10508 3979 10505
      3979 10504 3979 10503 3979 10502 3979 10498
      3980 10497 3979 10497 3979 10494 3979 10493
      3977 10492 3974 10499 3972 10502

$$

Barjenbruch

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:22 PM MDT, 45 minutes earlier.

Area forecast discussion, Jun 29, 3:22 PM MDT, 45 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
322 PM MDT Thu Jun 29 2023

.SHORT TERM...(This afternoon through Friday)
Issued at 300 PM MDT Thu Jun 29 2023

Water vapor shows a shortwave trough over northern Arizona and
Utah with a jet streak extending into Colorado. It also shows very
dry air aloft with dew point readings in the single digits on the
mountain tops for a short time today. Meanwhile, at the surface,
lee cyclogenesis is deepening with moist, upslope southeasterly
flow across the plains and I-25 corridor. A few showers and storms
have formed mainly over Boulder and Jefferson Counties but they
have yet to really strengthen. This may be due to the right exit
region of the jet streak aloft being overhead along with a decent
cap still showing up above the boundary layer. By 330pm, the cap
should erode more and the shortwave trough will be moving a little
bit closer which may allow for storms to get going. With healthy
instability (mixed layer CAPE around 1,500-2,000 j/kg) and strong
deep layer shear (0-6km shear of 45-50 knots), strong to severe
storms are expected to form with all severe hazards possible. The
most worrisome threat will be large hail as soundings are similar
to large hail events in Denver and the dry air aloft will help
with hail formation. The very low level shear (0-1km layer) has
low values as winds are generally uniform in that layer. This
should limit the tornado threat to some extent but if there are
boundaries that form or right moving storms, a couple of tornadoes
are possible. One area of concern for this evening is the east
side of the Denver metro and DIA. High resolution models are
starting to lock in on a solution that takes a supercell that
develops somewhere between DIA and Aurora and moves it eastward. A
Tornado Watch was issued until 9pm for all of the I-25 corridor
and most of the counties in our eastern plains.

Storms will continue through much of the night due to forcing from
the shortwave trough and good moisture in place in the low levels.
PoPs do continue through the night.

The main shortwave trough will move directly overhead tomorrow
afternoon providing good forcing for the last day of June. Low
clouds and light showers in the morning will keep the I-25
corridor and eastern plains rather cool. Highs may not get out of
the 60s. If there is some clearing that occurs, it will allow
moderate instability to build in and with good lift and shear,
strong to severe storms would develop. However, it seems unlikely
there will be much clearing or any clearing at all. This may keep
the storms weaker and the severe threat out of most of our area.
The best chance for severe will be in Elbert, Lincoln, and
Washington Counties since the best instability will be there.
There are likely PoPs in the forecast for the majority of the
forecast area tomorrow.

.LONG TERM...(Friday night through Wednesday)
Issued at 230 PM MDT Thu Jun 29 2023

The last wave of strong/severe thunderstorms and heavy rain
threat will be shifting east across the far eastern plains by
early Friday evening, with only isolated to scattered showers
possibly lingering behind. Those will be ending before midnight
Friday night, with some clearing behind. Given the moist boundary
layer and clearing, expect patchy fog to develop in low lying
areas of the South Platte and Cache La Poudre River valleys.

On Saturday, a much drier airmass will prevail with only isolated
storms, and most of those should be confined to the Front Range
mountains/Park County due to subsidence and a stronger cap.

Sunday should start to see the cap weaken with some moisture and
modest instability building under the flat ridge. The same can be
said for Monday with scattered afternoon and evening storms.
Temperatures will be returning to near normal levels after our
recent cooler spell.

For Tuesday, the 4th of July, convective coverage may increase
further with a passing shortwave to our north in strengthening
westerly flow aloft. While the GFS Ensembles point toward Tuesday
being more active, EC Ensembles point toward next Wednesday. Hard
to say which is correct at this point but something to watch for
outdoor activities on the Fourth. But given this year, wouldn't
be surprised if it's rather stormy in the afternoon/evening
hours.

Temperatures will turn cooler again behind the front(s) late
Tuesday and/or Wednesday. This will support cooler than normal
temperatures lingering into next Thursday and Friday. There will
still be a chance of storms each day.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 100 PM MDT Thu Jun 29 2023

Moderate southeast winds will continue into the mid afternoon
before winds become more easterly. Chances are increasing that
strong to severe storms will develop over the Denver metro. These
could impact the terminals with gusty winds, lower ceilings and
visibility, and hail. The best timing appears to be between 2pm
and 6pm although storms could continue after 6pm. Overnight, low
stratus and/or fog is possible. The most likely scenario is clouds
in the IFR range. Clouds will break up tomorrow morning before
more storms arrive in the afternoon.

&&

.HYDROLOGY...
Issued at 300 PM MDT Thu Jun 29 2023

Strong to severe storms will form this evening over areas that
have received lots of heavy rainfall of late. This could lead to
flooding in Morgan and Logan Counties specifically. Latest high
resolution model runs have been keeping the heaviest rainfall out
of those counties so the decision was made to not issue a Flood
Watch.

Showers and storms are likely again tomorrow. The areas of
heaviest rain will likely be the Palmer Divide and east-central
plains. Since rain is expected to avoid the areas that have
received the heaviest rain of late, no highlights were needed.
Some minor flooding is possible in the mentioned areas, however.

For Friday, more numerous showers and thunderstorms are expected,
and they will occur a couple hours earlier than normal due to the
passage of an upper level disturbance. Stronger storms should organize
in the foothills toward noon and then spread onto the I-25
Corridor through 2 pm, and then east across the plains 2-6 pm.
Storm movement is expected to be slower, which could lead to
flooding issues of flood prone areas or areas that received heavy
rainfall in the last couple days. They will be efficient rain
producers given warm cloud depth near 5,000 feet and precipitable
water values up to 1" along the I-25 Corridor and 1.25" over the
eastern plains. A Flash Flood Watch may be needed given the
factors above.

The flooding threat over the weekend should be very low. Sunday
could see an uptick in thunderstorms over the foothills so the
Cameron Peak burn area may see a limited threat by then.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Danielson
LONG TERM...Barjenbruch
AVIATION...Danielson
HYDROLOGY...Danielson/Barjenbruch
Hazardous weather outlook, Jun 29, 11:03 AM MDT, 5 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1103 AM MDT Thu Jun 29 2023

COZ030>051-301715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1103 AM MDT Thu Jun 29 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop over and near the Front Range
this afternoon, and move onto the plains in the late afternoon and
evening. Some of the storms will be strong to severe and a Severe
Thunderstorm Watch will likely be needed. The main threat will be
along the I-25 corridor and eastward towards Akron and Sterling.
The strongest storms could produce hail up to baseball ball size
and wind gusts to 70 mph. A couple tornadoes are also possible.
There is a flash flood threat mainly in Morgan and Logan Counties
as well due to heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional scattered to numerous showers and thunderstorms are
expected for Friday. The severe threat decreases as the main
threat shifts south and eastward. However, storm movement will be
slower, which will increase the threat for flash flooding of flood
prone areas.

Saturday will be drier, but an active weather pattern is expected
to resume Sunday and into next week. There may be a possible lull
in thunderstorm activity on Monday, but scattered afternoon and
evening thunderstorms are expected for Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed after 2 PM.

In the hours before

Local storm report, Jun 29, 3:36 PM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
336 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     Hail             3 ESE Morrison          39.63N 105.13W
06/29/2023  M1.00 inch       Jefferson          CO   Trained Spotter

&&

BR
Local storm report, Jun 29, 3:47 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
347 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Hail             2 S Lakewood            39.66N 105.11W
06/29/2023  M1.00 inch       Jefferson          CO   Trained Spotter

&&
Local storm report, Jun 29, 3:48 PM MDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
348 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Hail             2 NNW Denver            39.77N 105.01W
06/29/2023  M1.00 inch       Denver             CO   Trained Spotter

&&
Local storm report, Jun 29, 3:59 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
359 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     Hail             1 N Denver              39.75N 104.99W
06/29/2023  M1.00 inch       Denver             CO   Trained Spotter

&&

BR
Local storm report, Jun 29, 4:00 PM MDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
400 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     Hail             1 E Mountain View       39.78N 105.04W
06/29/2023  M0.75 inch       Denver             CO   Storm Chaser

&&

BR
Local storm report, Jun 29, 4:01 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
401 PM MDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Hail             1 NW Denver             39.75N 105.00W
06/29/2023  E1.00 inch       Denver             CO   Public

&&

BR

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:37 PM MDTSevere Thunderstorm WarningBOULogan, Weld38 min
Jun 28, 6:44 PM MDTTornado Warning Tornado observedBOULogan, Weld31 min
Jun 28, 7:05 PM MDTSpecial Weather StatementBOULogan25 min
Jun 28, 7:08 PM MDTTornado WarningBOULogan37 min
Jun 28, 7:34 PM MDTSevere Thunderstorm WarningBOULogan41 min
Jun 28, 7:41 PM MDTSpecial Weather StatementBOUSedgwick34 min
Jun 28, 8:02 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan43 min
Jun 28, 8:36 PM MDTSevere Thunderstorm WarningBOULogan39 min
Jun 28, 8:39 PM MDTAreal Flood AdvisoryBOULogan3 hr
Jun 28, 8:51 PM MDTSevere Thunderstorm WarningBOULogan24 min
Jun 28, 9:04 PM MDTSevere Thunderstorm WarningBOULogan41 min
Jun 28, 9:19 PM MDTSevere Thunderstorm Warning Destructive damage threatBOULogan, Phillips41 min
Jun 28, 9:38 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan, Weld52 min
Jun 28, 9:43 PM MDTFlash Flood WarningBOULogan3 hr
Jun 28, 9:50 PM MDTAreal Flood AdvisoryBOUPhillips3 hr
Jun 28, 9:56 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULogan, Phillips34 min
Jun 28, 10:07 PM MDTSevere Thunderstorm WarningBOULogan38 min
Jun 28, 10:09 PM MDTFlash Flood WarningBOUPhillips3 hr
Jun 28, 10:24 PM MDTSevere Thunderstorm WarningBOUWeld36 min
Jun 28, 10:26 PM MDTSevere Thunderstorm WarningBOUWeld34 min
Jun 28, 10:30 PM MDTSevere Thunderstorm Warning Destructive damage threatBOUPhillips45 min
Jun 28, 10:34 PM MDTSevere Thunderstorm WarningBOUMorgan26 min
Jun 28, 10:51 PM MDTFlash Flood WarningBOUPhillips3 hr
Jun 28, 10:53 PM MDTTornado WarningBOUMorgan37 min
Jun 28, 10:57 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld33 min
Jun 28, 11:08 PM MDTTornado WarningBOUWashington37 min
Jun 28, 11:19 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan24 min
Jun 28, 11:27 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan, Weld33 min
Jun 28, 11:42 PM MDTTornado WarningBOUWashington33 min
Jun 28, 11:45 PM MDTAreal Flood AdvisoryBOUPhillips3 hr
Jun 28, 11:53 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan37 min
Jun 29, 12:01 AM MDTTornado WarningBOUMorgan29 min
Jun 29, 12:09 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWashington37 min
Jun 29, 12:26 AM MDTTornado WarningBOUMorgan, Washington34 min
Jun 29, 12:44 AM MDTSevere Thunderstorm WarningBOUMorgan31 min
Jun 29, 1:00 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWashington30 min
Jun 29, 1:19 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan41 min
Jun 29, 1:27 AM MDTSevere Thunderstorm WarningBOUWashington33 min
Jun 29, 1:28 PM MDTSpecial Weather StatementBOUGilpin47 min
Jun 29, 1:39 PM MDTSpecial Weather StatementBOUBoulder51 min
Jun 29, 3:17 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson43 min
Jun 29, 3:30 PM MDTAreal Flood AdvisoryBOUAdams, Denver, Jefferson2 hr
Jun 29, 3:52 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver, Jefferson38 min
Jun 29, 4:28 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver47 min
Jun 29, 5:08 PM MDTSevere Thunderstorm WarningBOUAdams24 min
Jun 29, 5:13 PM MDTSevere Thunderstorm Warning Destructive damage threatBOUAdams, Arapahoe47 min
Jun 29, 5:28 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Arapahoe32 min
Jun 29, 5:41 PM MDTFlash Flood WarningBOUAdams3 hr
Jun 29, 5:42 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson48 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.